MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO VILLALBA ACTIVA; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number 3708660
Medical Device Problem Codes Impedance Problem (2950); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information received from rep indicating cause of the revision on (b)(6) was impedances were detected on the extension during a battery replacement procedure due to battery depletion.Impedances were resolved with extension revision.
 
Additional Manufacturer Narrative
Continuation of d10: product id 37603 serial# (b)(6), implanted: (b)(6) 2022, explanted: (b)(6) 2025, product type implantable neurostimulator product id 37603 serial# (b)(6), implanted: (b)(6) 2022, explanted: (b)(6) 2025, product type implantable neur ostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23794657
Report Number2649622-2025-34764
Device Sequence Number14845599
Product Code MHY
UDI-Device Identifier00613994749116
UDI-Public(01)00613994749116(17)190415
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2019
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/12/2025
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale